# SDR USAA2012012500003

- Difficulty date: December 20, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CORROSION ON SPLICE ANGLE AT BS 317, WL 208, LBL 54.  REPLACED SPLICE ANGLE AT BS 317, WL 208, LBL 54 IAW B737 SRM 51-40-02-0G FIG 12.
